Uniform regularity estimates in parabolic homogenization

Jun Geng, Zhongwei Shen

Research output: Contribution to journalArticlepeer-review

29 Scopus citations

Abstract

We consider a family of second-order parabolic systems in divergence formwith rapidly oscillating and time-dependent periodic coefficients, arising in the theory of homogenization. We obtain uniform interior W1,p, Holder, and Lipschitz estimates as well as boundary W1,p and Holder estimates, using compactness methods. As a consequence, we establish uniform W1,p estimates for the initial-Dirichlet problems in C1 cylinders.

Original languageEnglish
Pages (from-to)697-733
Number of pages37
JournalIndiana University Mathematics Journal
Volume64
Issue number3
DOIs
StatePublished - 2015

Keywords

  • Homogenization
  • Uniform regularity estimates

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Uniform regularity estimates in parabolic homogenization'. Together they form a unique fingerprint.

Cite this